# SDR MASA200601513

- Difficulty date: June 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 6,488 hours, 4,643 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Caution Message
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5094 STL - PITCH FEEL FAULT CAUTION MESSAGE.  THE ACFT POWER WAS REMOVED AND REAPPLIED.  THE FAULTS CLEARED ON POWER UP AND AN S-POST TEST PERFORMED WITH NO DEFECTS NOTED.
